Adsmelb

Member since 8/7/2014

Activity

  • 4 total posts
  • 4 comments

Recent comments from Adsmelb

Heart palps are a regular side effect. However yours sounds a lot like a condition called SVT. Don't panic :) it's very common and if it happened to be the case it's non life threatening. Svt stands for super ventricular tachycardia.... READ COMMENT

I had 25 units to forehead and between eyes. Email is ***@yahoo.com.au READ COMMENT

Hi shadow14, I also have been through this. I am almost fully recovered and I'm 6 months post injections. I started to turn the corner at about 4 months. Currently my symptoms are weakness, back, groin and abdominal pain both muscular... READ COMMENT

I would love to hear an update from the original poster. I am 3 months post dysport injections. Only 25 units. It's been quite a ride. Horrible ride. It started a week after the injections with fatigue. I couldn't get out of bed. Then 2... READ COMMENT